Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

lightly starting Period week early on birth control

starting period week early, lightly, while on birth control
Asked On : Mon, 15 Feb 2010
Answers:  1 Views:  825
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

Are you taking the pills correctly? Meet your gyne doc and discuss teh symptoms. Sometimes spotting can happenwhile you are on the pills, if this continues in otehr cycles also, then you might need to get a change in your pills.

Answered: Mon, 15 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor